# SDR DALA2017081106159

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  AFTER REMOVING THE AIRPHONE ANTENNA AT  BS 797, BL 0, CORROSION WAS DISCOVERED ON THE OUTER SURFACE OF THE SKIN PANEL AROUND THE COAX CUTOUT. MAINTENANCE REPAIRED THE SKIN IAW ERA 560579-14.
